Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1972, Volume 12, Issue 6, Pages 671–680 (Mi mzm9932)  

The completeness of a functional sequence

A. A. Mirolyubov

Gor'kovsk State University
Abstract: Let {πn(u)} be a sequence of polynomials with a biorthogonal system, and let {Pn(z)} be functions defined in the singly connected domain D. We consider the problem of the completeness of the system
A(z,λn)=s=0Ps(z)πs(λn),n=1,2,,
in the class of functions F(z) having the representation
F(z)=k=0dkPk(z).
Received: 13.10.1970
English version:
Mathematical Notes, 1972, Volume 12, Issue 6, Pages 843–848
DOI: https://doi.org/10.1007/BF01156042
Bibliographic databases:
Document Type: Article
UDC: 517.5
Language: Russian
Citation: A. A. Mirolyubov, “The completeness of a functional sequence”, Mat. Zametki, 12:6 (1972), 671–680; Math. Notes, 12:6 (1972), 843–848
Citation in format AMSBIB
\Bibitem{Mir72}
\by A.~A.~Mirolyubov
\paper The completeness of a functional sequence
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 6
\pages 671--680
\mathnet{http://mi.mathnet.ru/mzm9932}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=322148}
\zmath{https://zbmath.org/?q=an:0245.30004}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 6
\pages 843--848
\crossref{https://doi.org/10.1007/BF01156042}
Linking options:
  • https://www.mathnet.ru/eng/mzm9932
  • https://www.mathnet.ru/eng/mzm/v12/i6/p671
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:166
    Full-text PDF :72
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025